Quasiadditivity of Variational Capacity
Lehrbäck, J., & Shanmugalingam, N. (2014). Quasiadditivity of Variational Capacity. Potential Analysis, 40 (3), 247-265. doi:10.1007/s11118-013-9348-7 Retrieved from http://link.springer.com/article/10.1007%2Fs11118-013-9348-7
Published inPotential Analysis
© Springer Science+Business Media Dordrecht 2013. This is a final draft version of an article whose final and definitive form has been published by Springer. Published in this repository with the kind permission of the publisher.
We study the quasiadditivity property (a version of superadditivity with a multiplicative constant) of variational capacity in metric spaces with respect to Whitney type covers. We characterize this property in terms of a Mazya type capacity condition, and also explore the close relation between quasiadditivity and Hardy’s inequality.